Document Type : Research Paper


Department of Mathematics, Faculty of Science, National Institute of Technology Patna, Ashok Rajpath, Patna (India).


S. Karkaus, K. Demirci, and O. Duman in 2008 studied the statistical convergence of a single sequence over Intuitionistic fuzzy normed space(\textbf{IFNS}). M. Mursaleen in 2009, generalized the above work for double sequences over IFNS. The present article is the study of statistical convergence of triple sequence and triple Cauchy sequences on IFNS. In addition, the article includes examples in support of some definitions and theorems. Furthermore, we examined the proof of the completeness of special sequence space.


[1] A. Sahiner and B.C. Tripathy, Some I-related properties of triple sequences, Sel\ccuk J. Appl. Math., 9(2) (2008), pp. 9-18
[2] B.C. Tripathy, Statistically convergent double sequences, Tamkang J. Math., 34(3) (2003), pp. 231-237.
[3] B.C. Tripathy and M. Sen, Characterization of some matrix classes involving paranormed sequence spaces, Tamkang J. Math., 37(2)(2006), pp. 155-162.
[4] B.C. Tripathy and B. Sarma, Vector valued paranormed statistically convergent double sequence spaces, Math. Slovaca, 57(2) (2007), pp. 179- 188.
[5] B.C. Tripathy, A. Baruah, M. Et and M. Gungor, On almost statistically convergence of new type of generalised difference sequence of fuzzy numbers, Iran. J. Sci. Technol., Trans. A, Sci., 36(2) (2012), pp. 147- 155.
[6] B.C. Tripathy and B. Sarma, Statistically convergent difference double sequence spaces, Acta Math. Sin. Engl. Ser., 24(5) (2008), pp. 737- 742.
[7] B.C. Tripathy and R. Goswami, on triple difference sequences of real numbers in probabilistic normed spaces, Proyecciones, 33(2) (2014), pp. 157- 174.
[8] B.C. Tripathy and R. Goswami, Vector valued multiple sequences defined by Orlicz functions, Bol. Soc. Parana. Mat. (3), 33(1) (2015), pp. 67- 79.
[9] B.C. Tripathy and R. Goswami, Multiple sequences in probabilistic normed spaces, Afr. Mat., 33(5-6) (2015), pp.753- 760.
[10] H. Fast, Sur la convergence statistique, Colloq. Math., 2(1951), pp. 241-244.
[11] I. Karmosil and J. Michalek, fuzzy metric and statistical metric spaces, Kybernetika, 11(1975), pp. 333-344.
[12] J.H. Park, Intuitionistic fuzzy metric space, Chaos Solitons Fractals, 22(2004), pp. 1039-1046. 
[13] K.T. Atnassov, Intuitionistic fuzzy set, Fuzzy Sets Syst., 20(1986), pp. 87-96.
[4] L.A Zadeh, Fuzzy sets, Inf. Control, 8(1965), pp. 338-53.
[15] M. Mursaleen and Edely, H.H. Osama, Statistical convergence of double sequences, J. Math. Anal. Appl., 288(2003), pp. 223-231.
[16] M. Mursaleen and S.A. Mohiuddine, Statistical convergence of double sequences in Intuitionistic fuzzy normed spaces, Chaos Solitons Fractals, 41(2009), pp. 2414-242.
[17] R. Saadati and J.H. Park, On the Intuitionistic fuzzy topological spaces, Chaos Solitons Fractals, 27(2006), pp. 331-344.
[18] S. Karkaus, K. Demirci and O. Duman, Statistical convergence on Intuitionistic fuzzy normed spaces, Chaos Solitons Fractals, 35(2008), pp. 763-769.